# SDR CA070322010

- Difficulty date: March 14, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Propeller: Snsnch W69EK63
- System (JASC): 6110 · Propeller Assembly
- Part: Tape
- Condition: Blistered
- Location: Propeller
- Part time: 48 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING VISUAL INSP, IT WAS FOUND THAT THE TAPE USED ON THE L/E OF THIS PROP WHICH WAS INSTALLED BY THE MFG UNDER SPECIFICATION SP-127 WAS STARTING TO BLISTER AND SEPERATE FROM THE L/E, WORSE AT THE TIPS. TAPE WAS REMOVED AND LOG ENTRIES CARRIED OUT. NO WEIGHT AND BALANCE CHANGES AND THOUGH DISCUSSIONS WITH BOTH PROP MFG AND ACFT MFG, THEIR IS NO ILL EFFECT ON BALANCE AS LONG AS BOTH BLADE TAPES ON BOTH BLADES ARE REMOVED.. (TC NR 20070322010)
